# SDR ABXA2021316043

- Difficulty date: March 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T33012
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK,  RIGHT WING UPPER SKIN AT WING TO BODY FAIRING, SKIN BELOW FWD OVERWING HATCH HAS CORROSION. CORROSION REPAIRED IAW ABX REA-5725-64113-00
